# SDR UIEA2023121200996

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 109,091 hours, 23,735 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ONÂ  INBD CHORD OF THEÂ FRAME AT STA 1197+44 BETWEEN STRINGER S12R / S13R( REPAIR PER CORROSION ON INBD CHORD OF THE FRAME AT STA 1197+44 BETWEEN STRINGER S12R / S13R IN ACCORDANCE WITH FVCI 23234-1 REV IR )
